Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (12414 KB) | Table of Contents | PRIMS summary
Volume 26, Issue 2, 1990, pp. 221–333
DOI: 10.2977/prims/1195171082

Mixed Hodge Modules

Morihiko Saito[1]

(1) Research Institute for Mathematical Sciences, Kyoto University, 606-8502, KYOTO, JAPAN

No abstract available for this article.

No keywords available for this article.

Saito M. Mixed Hodge Modules. Publ. Res. Inst. Math. Sci. 26 (1990), 221-333. doi: 10.2977/prims/1195171082